Numark Hayfever Relief Cetirizine 10mg 30 Tablets - the perfect solution for those suffering from seasonal allergies! These Cetirizine Hayfever Relief Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies.
They can also be used to relieve the rashes and itching of hives. Numark Hayfever Relief Tablets offer 24 hour strength allergy relief for adults and children 6+ years.
- Each tablet contains 10mg of cetirizine, a non-drowsy antihistamine.
- Provides 24-hour relief from allergy symptoms.
- It's usual to take cetirizine once a day. Children aged under 12 take it twice a day.
- Cetirizine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy.
Usage and Instructions:
Adults and children aged 12 years and over:
One tablet once a day.
Children aged 6 to 12 years:
- Half a tablet twice a day.
- Children under 6 years:
- Not recommended. See leaflet for further advice.
- Do not exceed the stated dose.
- Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
- If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
- Keep out of the sight and reach of children.
Very rarely, these tablets may cause convulsions. If this happens to you, stop taking these tablets and tell your doctor. If you notice any side effects not mentioned in the leaflet, please inform your doctor or pharmacist.